# SDR R61A2024032900135

- Difficulty date: March 5, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Waste P Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WASTE SERVICE PNL FOUND CORRODED AR CF3 LOWER FUSE. MX REPLACED IAW AMM 20-10-07-910-801-A
